Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 762361, 41 pages
http://dx.doi.org/10.1155/2011/762361
Review Article

On Random Topological Structures

1Department of Mathematics, Florida Institute of Technology, FL 32901, USA
2Department of Mathematics Education and the RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea
3Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

Received 27 January 2011; Accepted 6 April 2011

Academic Editor: Alexander I. Domoshnitsky

Copyright © 2011 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Šerstnev, “On the concept of a stochastic normalized space,” Doklady Akademii Nauk SSSR, vol. 149, pp. 280–283, 1963. View at Google Scholar
  2. O. Hadžić and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, vol. 536 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 2001.
  3. O. Hadžić and E. Pap, “New classes of probabilistic contractions and applications to random operators,” in Fixed Point Theory and Applications, pp. 97–119, Nova Science Publishers, Hauppauge, NY, USA, 2003. View at Google Scholar · View at Zentralblatt MATH
  4. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland, New York, NY, USA, 1983.
  5. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Alsina, B. Schweizer, and A. Sklar, “On the definition of a probabilistic normed space,” Aequationes Mathematicae, vol. 46, no. 1-2, pp. 91–98, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Alsina, B. Schweizer, and A. Sklar, “Continuity properties of probabilistic norms,” Journal of Mathematical Analysis and Applications, vol. 208, no. 2, pp. 446–452, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Lafuerza Guillén, J. A. Rodríguez Lallena, and C. Sempi, “A study of boundedness in probabilistic normed spaces,” Journal of Mathematical Analysis and Applications, vol. 232, no. 1, pp. 183–196, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Lafuerza-Guillén, “D-bounded sets in probabilistic normed spaces and in their products,” Rendiconti di Matematica e delle sue Applicazioni. Serie VII, vol. 21, no. 1-4, pp. 17–28, 2001. View at Google Scholar · View at Zentralblatt MATH
  10. B. Lafuerza-Guillén, “Finite products of probabilistic normed spaces,” Radovi Matematički, vol. 13, no. 1, pp. 111–117, 2004. View at Google Scholar · View at Zentralblatt MATH
  11. R. Saadati and M. Amini, “D-boundedness and D-compactness in finite dimensional probabilistic normed spaces,” Indian Academy of Sciences. Proceedings. Mathematical Sciences, vol. 115, no. 4, pp. 483–492, 2005. View at Publisher · View at Google Scholar
  12. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. George and P. Veeramani, “On some results of analysis for fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 90, no. 3, pp. 365–368, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. Gregori and S. Romaguera, “Some properties of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 485–489, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. Gregori and S. Romaguera, “On completion of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 130, no. 3, pp. 399–404, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. V. Gregori and S. Romaguera, “Characterizing completable fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 144, no. 3, pp. 411–420, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. Saadati, A. Razani, and H. Adibi, “A common fixed point theorem in L-fuzzy metric spaces,” Chaos, Solitons and Fractals, vol. 33, no. 2, pp. 358–363, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. R. Saadati and J. H. Park, “On the intuitionistic fuzzy topological spaces,” Chaos, Solitons and Fractals, vol. 27, no. 2, pp. 331–344, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Saadati, “On the L-fuzzy topological spaces,” Chaos, Solitons and Fractals, vol. 37, no. 5, pp. 1419–1426, 2008. View at Publisher · View at Google Scholar
  20. R. Saadati, “Notes to the paper Fixed points in intuitionistic fuzzy metric spaces and its generalization to L-fuzzy metric spaces,,” Chaos, Solitons and Fractals, vol. 35, no. 1, pp. 176–180, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  21. R. Saadati and S. M. Vaezpour, “Some results on fuzzy Banach spaces,” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 475–484, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. L. Cădariu and V. Radu, “Fixed points and stability for functional equations in probabilistic metric and random normed spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 589143, 18 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  23. S.-S. Chang, Y. J. Cho, and S. M. Kang, Nonlinear Operator Theory in Probabilistic Metric Spaces, Nova Science Publishers, Huntington, NY, USA, 2001.
  24. O. Hadžić and D. Nikolić-Despotović, “Some fixed point theorems in random normed spaces,” Analele Universitatii de Vest Timisoara, Seria. Matematica, vol. 17, no. 1, pp. 39–47, 1979. View at Google Scholar · View at Zentralblatt MATH
  25. B. Singh, M. S. Chauhan, and R. Gujetiya, “Common fixed point theorems in fuzzy normed space,” Indian Journal of Mathematics and Mathematical Sciences, vol. 3, no. 2, pp. 181–186, 2007. View at Google Scholar · View at Zentralblatt MATH
  26. J.-Z. Xiao and X.-H. Zhu, “Topological degree theory and fixed point theorems in fuzzy normed space,” Fuzzy Sets and Systems, vol. 147, no. 3, pp. 437–452, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. I. Beg, “Approximation in random normed spaces,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 10, pp. 1435–1442, 1997. View at Google Scholar
  28. S. Cobzaş, “Best approximation in random normed spaces,” in Advances in Mathematics Research. Vol. 5, pp. 1–18, Nova Science Publishers, Hauppauge, NY, USA, 2003. View at Google Scholar · View at Zentralblatt MATH
  29. I. Goleţ, “Approximation theorems in probabilistic normed spaces,” Novi Sad Journal of Mathematics, vol. 38, no. 3, pp. 73–79, 2008. View at Google Scholar
  30. I. Goleţ, “Approximation of random signals in probabilistic normed spaces,” Journal of Approximation Theory and Applications, vol. 2, no. 1, pp. 57–67, 2006. View at Google Scholar
  31. S. M. Vaezpour and F. Karimi, “t-best approximation in fuzzy normed spaces,” Iranian Journal of Fuzzy Systems, vol. 5, no. 2, pp. 93–99, 2008. View at Google Scholar · View at Zentralblatt MATH
  32. C. Alsina, “On the stability of a functional equation arising in probabilistic normed spaces,” in General Inequalities, Vol. 5 (Oberwolfach, 1986), vol. 80, pp. 263–271, Birkhäuser, Basel, Switzerland, 1987. View at Google Scholar · View at Zentralblatt MATH
  33. A. Ghaffari, A. Alinejad, and M. E. Gordji, “On the stability of general cubic-quartic functional equations in Menger probabilistic normed spaces,” Journal of Mathematical Physics, vol. 50, no. 12, Article ID 123301, 7 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  34. M. Eshaghi Gordji and M. B. Savadkouhi, “Stability of mixed type cubic and quartic functional equations in random normed spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 527462, 9 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  35. D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008. View at Google Scholar · View at Zentralblatt MATH
  36. D. Miheţ, R. Saadati, and S. M. Vaezpour, “The stability of the quartic functional equation in random normed spaces,” Acta Applicandae Mathematicae, vol. 110, no. 2, pp. 797–803, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. D. Mihet, R. Saadati, and S. M. Vaezpour, “The stability of an additive functional equation in Menger probabilistic φ-normed spaces,” Mathematica Slovaca. In press.
  38. R. Saadati, S. M. Vaezpour, and Y. J. Cho, “A note to paper “On the stability of cubic mappings and quartic mappings in random normed spaces”,” Journal of Inequalities and Applications, vol. 2009, Article ID 214530, 6 pages, 2009. View at Google Scholar
  39. P. Hájek, Metamathematics of Fuzzy Logic, vol. 4 of Trends in Logic—Studia Logica Library, Kluwer Academic, Dordrecht, The Netherlands, 1998.
  40. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH
  41. E. P. Klement, R. Mesiar, and E. Pap, Triangular Norms, vol. 8 of Trends in Logic—Studia Logica Library, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  42. E. P. Klement, R. Mesiar, and E. Pap, “Triangular norms. Position paper. I. Basic analytical and algebraic properties,” Fuzzy Sets and Systems, vol. 143, no. 1, pp. 5–26, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. E. P. Klement, R. Mesiar, and E. Pap, “Triangular norms. Position paper. II. General constructions and parameterized families,” Fuzzy Sets and Systems, vol. 145, no. 3, pp. 411–438, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. E. P. Klement, R. Mesiar, and E. Pap, “Triangular norms. Position paper. III. Continuous t-norms,” Fuzzy Sets and Systems, vol. 145, no. 3, pp. 439–454, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. O. Hadžić, E. Pap, and M. Budinčević, “Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces,” Kybernetika, vol. 38, no. 3, pp. 363–382, 2002. View at Google Scholar
  46. G. Deschrijver and E. E. Kerre, “On the relationship between some extensions of fuzzy set theory,” Fuzzy Sets and Systems, vol. 133, no. 2, pp. 227–235, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. J. A. Goguen, “L-fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 18, pp. 145–174, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  48. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. D. H. Muštari, “The linearity of isometric mappings of random normed spaces,” Kazan. Gos. Univ. Uchen. Zap., vol. 128, no. 2, pp. 86–90, 1968. View at Google Scholar
  50. V. Radu, “Some remarks on quasi-normed and random normed structures,” Seminar on Probability Theory and Applications, vol. 159, 2003. View at Google Scholar
  51. I. Goleţ, “Some remarks on functions with values in probabilistic normed spaces,” Mathematica Slovaca, vol. 57, no. 3, pp. 259–270, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  52. K. Hensel, “Uber eine neue Begrundung der Theorie der algebraischen Zahlen,” Jahrestagung der Deutsche Mathematiker-Vereinigung, vol. 6, pp. 83–88, 1897. View at Google Scholar
  53. A. K. Mirmostafaee and M. S. Moslehian, “Stability of additive mappings in non-Archimedean fuzzy normed spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1643–1652, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  54. T. M. Apostol, Mathematical Analysis, Addison-Wesley, Reading, Mass, USA, 2nd edition, 1974.